# SDR SIMA20140420004

- Difficulty date: April 20, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 24,019 hours, 19,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHTS NR 1, 2, 3 & FWD LOWER SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT INVERTER NR 2 & NR 3 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
